# SDR DL72L000663

- Difficulty date: April 7, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- Aircraft time: 69,702 hours, 46,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139132
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN UNIDENTIFIED REPAIR WAS FOUND AT FS 1010 BETWEEN STR 29L AND 29R.  THE DOUBLER WAS REMOVED AND ADDITIONAL CORROSION WAS FOUND.  THE DAMAGE WAS REMOVED RESULTING IN A 4.5 X 17.75 CUTOUT.  ERA 334227-14 INSTALLS AN EXTERNAL DOUBLER.  THE DAMAGE WAS FOUND AT MV-2.
